# SDR QXEA2009050500311

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 4,996 hours, 5,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - AT 2000 FT AGL BOTH MAIN GEAR DOOR UNSAFE AND TRANSIT LIGHTS ILLUMINATED FOR 1/2 SECOND AND GEAR CYCLE MOMENTARILY BEGAN.  CHECKED PSEU PRESENT FAULTS AND FAULT HISTORY.  NO RELATED FAULTS FOUND.  CHECKED PSEU RIGGING HISTORY AND FOUND RGDRCL RIGGING NEAR GAP TOO LARGE.  CHECKED INDUCTANCE VALUE OF RGDRCL SENSOR IAW MM TASK NR 32-61-00-280-801.  VALUE WAS 7.91MH, SUPPOSED TO BE 8.102-8.522.  RIGGED RGDRCL PROX SENSOR IAW MM TASK NR 32-61-06-830-801.  RGDRCL PROX SENSOR INDUCTANCE VALUE CHECK NOW GOOD.  LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM OPERATIONAL TEST GOOD 6 TIMES IAW MM TASK NR 32-31-00-710-801.  ALL INDICATIONS NORMAL DURING TESTS.  COMPLIED WITH GEAR INSPECTIONS IAW MM TASK NR 05-50-31-210-801.  NO DEFECTS FOUND.  CHECK FLIGHT PERFORMED AND PASSED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
